# SDR UPS99829292

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755827501
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 270 AT STR 30R-31R, THE DOOR JAMB FRAME FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755827-501 AND SRM 51-1-20D.
